Advanced SearchSearch Tips
Finitely Generated Modules over Semilocal Rings and Characterizations of (Semi-)Perfect Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 1,  2008, pp.143-154
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.1.143
 Title & Authors
Finitely Generated Modules over Semilocal Rings and Characterizations of (Semi-)Perfect Rings
Chang, Chae-Hoon;
  PDF(new window)
Lomp [9] has studied finitely generated projective modules over semilocal rings. He obtained the following: finitely generated projective modules over semilocal rings are semilocal. We shall give necessary and sufficient conditions for finitely generated modules to be semilocal modules. By using a lifting property, we also give characterizations of right perfect (semiperfect) rings. Our main results can be summarized as follows: (1) Let M be a finitely generated module. Then M has finite hollow dimension if and only if M is weakly supplemented if and only if M is semilocal. (2) A ring R is right perfect if and only if every flat right R-module is lifting and every right R-module has a flat cover if and only if every quasi-projective right R-module is lifting. (3) A ring R is semiperfect if and only if every finitely generated flat right R-module is lifting if and only if RR satisfies the lifting property for simple factor modules.
perfect ring;semiperfect ring;semilocal ring;finitely generated module;lifting module;amply supplemented module;
 Cited by
A. Amini, B. Amini, M. Ershad, and H. Sharif, On generalized perfect rings, Comm. Algebra ,35(3)(2007), 953-963. crossref(new window)

F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, Berlin-Heidelberg-New York, (1992).

Y. Baba and K. Oshiro, Artinian Rings and Related Topics, Lecture Note.

H. Bass, Finitistic Dimension and Homological Generalization of Semiprimary Rings, Trans. Amer. Math., 95(1960), 466-486. crossref(new window)

J. Clark, C. Lomp, N. Vanaja and R. Wisbauer, Lifting modules, Birkhauser Boston, Boston (2007).

L. Ganesan and N. Vanaja, Strongly discrete modules, Comm. Algebra, 35(3)(2007), 897-913. crossref(new window)

K. Hanada, Y. Kuratomi, and K. Oshiro, On direct sums of extending modules and internal exchange property, J. Algebra, 250(2002), 115-133. crossref(new window)

Y. Kuratomi and C. Chang, Lifting modules over right perfect rings, Comm. Algebra, 35(10)(2007), 3103-3109. crossref(new window)

C. Lomp, On semilocal modules and rings, Comm. Algebra, 27(4)(1999), 1921-1935. crossref(new window)

E. Mares, Semiperfect modules, Math. Z., 82(1963), 347-360. crossref(new window)

I. I. Sakhajev, On the weak dimension of modules, rings, algebras. Projectivity of flat modules, Izv. Vyssh. Uchebn. Zaved. Mat., 2(1965), 152-157.

R. Wisbauer, Foundations of Modules and Ring Theory, Gordon and Breach Science Publishers (1991).